# SDR CA990129016

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18A 150
- Propeller: Snsnch M74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION LPI, FOUND .1250 INCH CRACK ON THE BLADE TIP TRAILING EDGE (TE), OF NR 1 BLADE, THE CRACK WAS RUNNING DOWN THE CORD OF THE BLADE.  CORROSION WAS FOUND ON THE ENTIRE SURFACE OF THE PROPELLER.  THE CRACK WAS FILED OUT, THE CORROSION WAS REMOVED AND THE PROPELLER WAS RETURNED TO SERVICE.  THE SUBMITER SUGGESTS REGULAR INSPECTIONS BE CARRIED OUT PER THE MANUFACTURER'S RECOMMENDATIONS.
